# SDR DALA2024011100479

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N540DE
- Make and model: Airbus A321-271N
- Aircraft serial: 11475
- Aircraft time: 179 hours, 44 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON RH FUSELAGE AT APPROX FR6 AND STGR 27. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER A321NEO SRM 53-11-11-300-034. OK FOR SVC. (7817763)
